MathSciNet Relay Station
MathSciNet bibliographic data
MR1964267 82B24 (82B20)
De Coninck, J.; Miracle-Solé, S.; Ruiz, J. Rigorous generalization of Young's law for heterogeneous and rough substrates. J. Statist. Phys. 111 (2003), no. 1-2, 107–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement